# SDR SROM200300013

- Difficulty date: January 16, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 32,248 hours, 32,212 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: 657377482
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND NR 2 ENGINE OB NACELLE NR 10 RIB CHAFED 8 INCHES FROM LOWER EDGE.  CUT OUT DAMAGE 1 X 3 INCHES, FABRICATED REPAIR DOUBLER, ALODINED, PRIMED PART AND INSTALLED REPAIR DOUBLER PER SRM 51-40-3 AND 54-30-1.  MINOR REPAIR.
